Smooth invariants of focus-focus singularities

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We consider focus-focus singularities of integrable Hamiltonian systems with two degrees of freedom. It is known that if two singularities of this kind have the same number of singular points, then they are fiber-wise homeomorphic. However, it may happen that this homeomorphism cannot be made smooth. An invariant is constructed, which makes it possible to classify focus-focus singularities up to a C 1-diffeomorphism.

Original languageEnglish (US)
Pages (from-to)178-180
Number of pages3
JournalMoscow University Mathematics Bulletin
Volume66
Issue number4
DOIs
StatePublished - Aug 1 2011
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Smooth invariants of focus-focus singularities'. Together they form a unique fingerprint.

Cite this